# SDR MALA020549

- Difficulty date: September 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125072
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 2971 MAIN AND EMERGENCY HYDRAULIC PRESSURE LIGHT ILLUMINATED.  FOLLOWED MEMORY ITEMS AND NOTED MAIN AND EMERGENCY ACCUMULATORS AROUND 200 PSI.  THEREFORE, CREW PLACED MAIN GEAR HANDLE DOWN AND PULLED EMERGENCY GEAR HANDLE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED HYDRAULIC PRESSURE SWITCH 9ML IAW 29-10-45-4.  REPLACED RT & LT SEPARATION BOLTS, PERFORMED LANDING GEAR EXT AND RETRACTION TEST, PERFORMED HYDRAULIC BLEED DOWN CHECK.  ALL CHECKS GOOD.
